Volume 18, Number 1
Previous Issue Next Issue

Bing Sheng He

J. Comp. Math., 18 (2000), pp. 1-12

Preview Full PDF 678 2335 Abstract

Xi Ming Liang, Cheng Xian Xu & Ji Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24

Preview Full PDF 645 2293 Abstract

Pin Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42

Preview Full PDF 642 2253 Abstract

De Lin Chu & Da Uong Cai

J. Comp. Math., 18 (2000), pp. 43-60

Preview Full PDF 726 2265 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68

Preview Full PDF 767 2379 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74

Preview Full PDF 643 2267 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82

Preview Full PDF 547 2137 Abstract

Ji Ming Wu & De Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94

Preview Full PDF 645 2207 Abstract

Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112

Preview Full PDF 679 2284 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard